... contraceptive pill 50hours later. I have been dizzy nauseous bloated at times very hungry and extremely tired. Most of those symptoms have eased but im still getting dizzy abdominal cramps and tender breasts. Has it worked for me or could i be pregnant? Please help
I think you will be just fine since during ur period u do t have high chances of getting pregnant plus plan b i think u will be ok.. These symptoms that you are describing might be side effects of the pill but nothing to worry about.
There is no way to tell you the answer to that question. However, what you're having are side effects of the ec. Your period will probably be late too. Using an ec has a 5-20% risk of pregnancy. You can't tell until you get your period. Or when its a week after the calculated time, you can do a pregnancy test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2014 • 1 answer
Updated 30 Jan 2017 • 2 answers
Updated 16 Mar 2016 • 1 answer
Updated 30 Jul 2016 • 1 answer
Updated 28 Sep 2017 • 1 answer